GUERRA GRAZIANO

Ruolo: 
professore associato
Settore scientifico disciplinare: 
ANALISI MATEMATICA (MAT/05)
Telefono: 
0264485742
Stanza: 
U05, Piano: P03, Stanza: 3045
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Bressan, A., Guerra, G., & Shen, W. (2019). Vanishing viscosity solutions for conservation laws with regulated flux. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(1), 312-351. Dettaglio
  • Colombo, R., & Guerra, G. (2018). Conservation laws with coinciding smooth solutions but different conserved variables. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 69(2). Dettaglio
  • Colombo, R., & Guerra, G. (2017). Uniqueness of the 1D compressible to incompressible limit. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 24(5). Dettaglio
  • Guerra, G., & Schleper, V. (2016). A coupling between a 1D compressible-incompressible limit and the 1D p-system in the non smooth case. BULLETIN BRAZILIAN MATHEMATICAL SOCIETY, 47(1), 381-396. Dettaglio
  • Colombo, R., & Guerra, G. (2016). Characterization of the solutions to ODE–PDE systems. APPLIED MATHEMATICS LETTERS, 62, 69-75. Dettaglio